| Model Number |
SD980.001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Guides were designed and manufactured according to specifications but were not positioned according to the plan during the surgery.This led to an incorrect location of the osteotomies and mandible plates, which is the most likely root cause for the condyles coming out of the fossa.
Event or Problem Description
Post-op images showed that condyles were out of the fossa.Therefore revision surgery will be needed.